Dr Phill Can talk to you on the phone.Or how can I access the chat line to eak to you.I am very scared
Dr. Phil here
I may have to run for a minute here or there but I will be back
Yes, it could be tolerance. Plus, I don't think you are taking enough effexor
I would see another doctor. you need more. your anxiety is out of control
That is really unfortunate Nancy
I think additional dosage would really help you
Yes, it can help with anxiety actually
I wouldn't take anything else OTC without talking to your doctor
Because you are basically withdrawing from the drug.
And yes these are symptoms
yes, EFT is good. relaxation and exposure techniques.
Do your best Nancy. I'm sorry I couldn't help you more.
Would you be willing to rate me with "great service" Nancy?
The rash probably isn't IBS
What does it look like?
Are you there Nancy?
Where is the rash?
Hi Nancy. The pain in the ribs is the IBS for sure.
The rash is probably a fungal infection.
I would apply a mix or clotrimazole and hydrocortisone over the counter. Make sure you ask your doctor about this too
I'm here but chat isn't working.Go ahead.